# SDR USAA920081371

- Difficulty date: July 3, 2008
- Submitted: July 30, 2008
- Operation: Air carrier
- Aircraft: N424US
- Make and model: Boeing 737401
- Aircraft serial: 23991
- Aircraft time: 51,334 hours, 34,841 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 6936656U9
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT-Q3 CHECK MAJOR REPAIR NR 03C10853029/013-  INTERCOSTAL L-ANGLE CRACKED BS 927 TO 947, BL0. REPLACED INTERCOSTAL L-ANGLE BS 927 TO 947, BL0 IAW B737 SRM 51-10-02. (B)
